A class of conformally invariant quantum field theories

E. Braaten, T. Curtright, G. Ghandour, C. Thorn

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

A general family of two-dimensional field theories of the Liouville type, involving one or more scalar fields, is shown to be conformally invariant when quantized canonically over a large class of Fock spaces.

Original languageEnglish (US)
Pages (from-to)301-304
Number of pages4
JournalPhysics Letters B
Volume125
Issue number4
DOIs
StatePublished - Jun 2 1983
Externally publishedYes

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint

Dive into the research topics of 'A class of conformally invariant quantum field theories'. Together they form a unique fingerprint.

Cite this